Leonid Faybusovich


M.S., Polytechnic Institute, Leningrad, USSR, 1977
Ph.D., Harvard University, 1991

Email: Leonid.Faybusovich.1@nd.edu
Office: 214 Hayes-Healy Bldg
Phone: (574) 631-5422
Fax: (574) 631-6579

Mailing Address:
255 Hurley Bldg
Notre Dame, IN  46556-4618

For additional information see Leonid Faybusovich’s Personal Page.

Research Interests

I am interested in applications of the dynamical system theory and differential geometry in optimization, optimal control problems and numerical analysis. The current focus points of my research is interior-point algorithms of optimization with control applications.

Selected Publications

  • L. Faybusovich. Semi-definite programming: a path-following algorithm for a linear-quadratic functional. SIAM Journal on Optimization, 1007-1024, 1996.
  • L. Faybusovich, Euclidean Jordan algebras and Interior-point algorithms, J. Positivity, 1:331-357.
  • L. Faybusovich and M. Gekhtman, Poisson brackets on rational functions and multi-Hamiltonian structure for integrable lattices, Phys. Lett., 272:236-244, 2000.
  • L. Faybusovich, A Jordan-algebraic approach to potential-reduction algorithms, (to appear in Mathematische Zeitschrift).
  • L. Faybusovich , Self-concordant barriers for cones generated by Chebyshev systems (to appear in SIAM J. Optimization).

Please direct questions and comments to: Leonid.Faybusovich.1@nd.edu